# SDR SWAA002701

- Difficulty date: December 21, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: 085SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- Aircraft time: 60,123 hours, 64,870 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Line
- Part number: 6936670
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION / DECLARED EMERGENCY NR 1 ENG OVERHEAT LIGHT ILLUMINATED FOLLOWED BY A HIGH EGT IND FOR APPROX 3-4 SECONDS. REDUCED THRUST AND LIGHT EXTINGUISHED. FOUND NR 1 ENG FUEL HEAT PNEU BLEED LINE CRACKED, R&R SAME PER MM.
